# SDR SWAA2021102728203

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SHIELD STA 767 TO 792; RBL 25 AND WL 156 HAS CORROSION ON UPPER AND LOWER SURFACE. / REPLACED SHIELD ON AFT CARGO STA 767-792; RBL 25 I-A-W SRM 51-40-02-0G-0 & BOEING DWG # 146A0081; REV: A. VERIFIED MATERIAL LOSS ORIGINAL 'T' .050' LOSS .011'; .039' MATERIAL REMAINING; OUT OF LIMITS IAW SRM 53-60-15-1A-1. P/N 146A8127-12
